MathSciNet Relay Station
MathSciNet bibliographic data
MR2473942 (2009k:49022) 49J40 (46N10 49N15)
Jacinto, Flávia Morgana O.; Scheimberg, Susana Duality for generalized equilibrium problem. Optimization 57 (2008), no. 6, 795–805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement